# SDR SWAA980013

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 SIDE CHORD CRACKED AT BS 178 LT SIDE, WL 195 TO 194.  REPAIRED PER BOEING SRM.
